# SDR 98ZZZX3746

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56187
- Make and model: Piper PA-34-200
- Aircraft serial: 347350302
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: 9572402
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 3,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED ON A NORMAL LANDING AT THE UPPER LEFT CORNER THAT HOLDS THE NOSE GEAR ACTUATOR AND LINK ASSY IN PLACE.  THIS ALLOWED THE DRAG LINK TO NOT GO OVER CENTER RESULTING IN THE NOSE GEAR COLLAPSING ON ROLL-OUT.
